RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 5, Pages 831–838 (Mi de164)  

Generalized Emden–Fowler equation

T. V. Stepanova

Leningrad State University

Full text: PDF file (710 kB)

Bibliographic databases:
UDC: 517.917
Received: 04.12.1965

Citation: T. V. Stepanova, “Generalized Emden–Fowler equation”, Differ. Uravn., 3:5 (1967), 831–838

Citation in format AMSBIB
\Bibitem{Ste67}
\by T.~V.~Stepanova
\paper Generalized Emden--Fowler equation
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 5
\pages 831--838
\mathnet{http://mi.mathnet.ru/de164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212295}
\zmath{https://zbmath.org/?q=an:0166.34803}


Linking options:
  • http://mi.mathnet.ru/eng/de164
  • http://mi.mathnet.ru/eng/de/v3/i5/p831

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:110
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020